RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 25, Issue 3(153)  


Tikhonov semifields and certain problems in general topology
M. Ya. Antonovskii, V. G. Boltyanskii
3
Geometric problems in quasilinear elliptic equations
I. Ya. Bakelman
49
Geometric theory of Banach spaces. Part I. The theory of basis and minimal systems
V. D. Milman
113
Report on the variation of Hodge structure (Survey of main results and discussion of open problems and hypotheses)
P. A. Griffiths
175

To the memory of the mathematicians who perished in the great patriotic war of the Soviet Union
To the memory of the mathematicians who perished in the great patriotic war of the Soviet Union
235
Mikhail Valer'evich Bebutov (1913–1942)
V. M. Alekseev, S. V. Fomin
237
Nikolai Borisovich Vedenisov (1905–1941)
P. S. Aleksandrov
239
Mark Efimovich Glezerman (1915–1941)
Ya. M. Kazhdan
241
Victor Nikolaevich Zasukhin (1915–1941)
A. N. Kolmogorov
243
Gleb Aleksandrovich Seliverstov (1905–1944)
A. N. Kolmogorov
244
Aleksandr Vladimirovich Tovbin (1915–1943)
S. A. Avramenko, I. I. Gikhman, M. A. Krasnosel'skii, S. G. Krein, S. M. Shakhnovskii, S. D. Èidel'man
246
David Oskarovich Shklyarskii (1918–1942)
L. I. Golovina
248
In memory of young Soviet algebraists who fell at the front during the Second World War
A. G. Kurosh
252
In memory of the young Moscow geometers B. V. Lesovoi, M. I. Pesin, and S. A. Fuks
B. A. Rozenfel'd, I. M. Yaglom
254

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
257
Communications of the Moscow Mathematical Society
Verbal subgroups of complete direct products of groups
S. A. Ashmanov
259
The integral representation of functionals of Wightman type that are generalized functions in the space variables
Yu. M. Berezanskii
261
The groupoid of varieties of linear $\Omega$-algebras
M. S. Burgin
263
The theorem of M. V. Keldysh on $n$-fold completeness, and the convergence of the solution of a Cauchy difference problem
G. A. Voropaeva
265
The rearrangement of the terms of a series
V. M. Dubrovskii
267
Sufficient conditions for the local solvability of pseudodifferential equations
Yu. V. Egorov
269
Optimal stopping rules in games with continuous time
Yu. I. Kifer
271
Certain classes of abelian groups
V. S. Rokhlina
273

News
Third All-Union Symposium on Geometry in Large
I. Ya. Bakelman
275
Third Far-Eastern Mathematical School
L. M. Likhtarnikov, A. S. Simonov
278

Reviews and Bibliography
Kenneth S. Miller, Linear difference equations (review)
V. A. Kondrat'ev
279
Proceedings of American-Japan Seminar on Differential and Functional Differential Equations (review)
V. A. Kondrat'ev
279
New books on mathematics
L. P. Kalinina
281
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020